# SDR ASAA0480503

- Difficulty date: September 24, 2004
- Submitted: November 30, 2004
- Operation: Air carrier
- Aircraft: N973AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53449
- Engine: Pwa JT8D219
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 5936027515
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC, C-CHECK, AFT PIT STA 1087-1098, LONG 29L, HOLES HAVE CORROSION.  REMOVED DAMAGE, FABRICATED AND INSTALLED REPAIR CHANNEL IAW SRM 53-02, FIG 19.
